MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800180
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G4-premarket / 510(k) #: k160514, k222568.Detailed product information was not provided to bsc.We are still waiting to obtain the information through good faith effort.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the catheter became tangled and separated, requiring intervention.An opticross 18 vascular imaging catheter was used for a peripheral intervention procedure for arterial disease.During the procedure, the catheter twisted around itself in the body and then separated.The procedure was not completed, and the patient was there were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that the catheter became tangled and separated, requiring intervention.An opticross 18 vascular imaging catheter was used for a peripheral intervention procedure for arterial disease.During the procedure, the catheter twisted around itself in the body and then separated.The procedure was not completed, and the patient was already sedated with general anesthesia.The patient was transported to a nearby hospital to remove the catheter through surgery and was admitted to the hospital.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Correction report is being filed to update h6 (impact codes).G4-premarket / 510(k) #: k160514, k222568 detailed product information was not provided to bsc.Per the source, this information was not available.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction report is being filed to update h6 (device codes).G4-premarket / 510(k) #: k160514, k222568.Detailed product information was not provided to bsc.Per the source, this information was not available.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Per the source, this information was not available.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The opticross 18 was not returned but device analysis was performed using the photo received.The media attached shows the issues of catheter twist and detachment.
 
Event or Problem Description

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21808008
Report Number2124215-2025-20636
Device Sequence Number21041414
Product Code OBJ
UDI-Device Identifier08714729904366
UDI-Public(01)08714729904366
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800180
Device Catalogue NumberH7493932800180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/07/2025
05/02/2025
05/28/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/01/2025
05/28/2025
06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown